Richard Vasques


Assistant Professor of Nuclear Engineering

[J7] Adjusted Levermore–Pomraning equations for diffusive random systems in slab geometry


Journal article


Richard Vasques, Nitin K. Yadav
Journal of Quantitative Spectroscopy & Radiative Transfer, vol. 154(-), 2015, pp. 98-112


ABSTRACT: This paper presents a multiple length-scale asymptotic analysis for transport problems in 1-D diffusive random media. This analysis shows that the Levermore–Pomraning (LP) equations can be adjusted in order to achieve the correct asymptotic behavior. This adjustment appears in the form of a rescaling of the Markov transition functions, which can be defined in a simple way. Numerical results are given that (i) validate the theoretical predictions; and (ii) show that the adjusted LP equations greatly outperform the standard LP model for this class of transport problems.

Cite

APA
Vasques, R., & Yadav, N. K. (2015). [J7] Adjusted Levermore–Pomraning equations for diffusive random systems in slab geometry. Journal of Quantitative Spectroscopy & Radiative Transfer, 154(-), 98–112.

Chicago/Turabian
Vasques, Richard, and Nitin K. Yadav. “[J7] Adjusted Levermore–Pomraning Equations for Diffusive Random Systems in Slab Geometry.” Journal of Quantitative Spectroscopy & Radiative Transfer 154, no. - (2015): 98–112.

MLA
Vasques, Richard, and Nitin K. Yadav. “[J7] Adjusted Levermore–Pomraning Equations for Diffusive Random Systems in Slab Geometry.” Journal of Quantitative Spectroscopy & Radiative Transfer, vol. 154, no. -, 2015, pp. 98–112.